Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Menopausal, pink spotting, back ache. On progesterone. Suggest?

I have been in menopause . LMP 11/11. I have a history of endometrial hyperplasia and uterine fibroids and polyps. I had a hysteroscopy with lysis of adhesions and draining of very large ovarian cyst in 2011. I also had this procedure in 2006 without ovarian issues. My Gyn had placed my on a monthly 10 day course of progesterone after the 2011 surgery. I had a repeat US 3 months post op and everything was completely normal. uterine lining still a little thick but the MD was happy with it. I recently moved and had to get a new MD. They said NO progestrone and did a US in May 2012 everything looked good, pap normal. Now past two months I have bright pink spotting after intercourse very minimal and after a BM again very minimal. I always have lower back pain. Bladder and Bowel habits normal. I m in excellent health no diabetes, I m 56. I m just concerned about uterine CA and my Past MD said I was at a greater risk. Going for a Pap next month just need to know if there is something that i am missing. I m a RN so you won t have to explain some things in detail. Thank you . Karen
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, post menopause, one can have one or two periods or spotting at an irregular gaps. Due to history of endomatrial hyperplacia etc, the possibility of getting carsinoma are more, any how you are going to get the pap, next month, don't worry.
I wish that every thing is fine. Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor